| Model Number |
MODEL 3000 |
| Medical Device Problem Codes |
Computer Software Problem (1112); Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
06/24/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Internal reference number: (b)(4).Voluntary medical device correction (remedial action) was initiated by the manufacturer on 2/4/2020, and the physician was provided a notification letter with recommended actions.Suspect device - software version is (b)(4).
Event or Problem Description
Low output current was seen after turning the patient's device on after it was disabled for an mri.The tablet was restarted and diagnostics were run and the results were within normal limits.The generator was interrogated with (b)(4) software.Internal testing and data review identified that false low output current messages can occur when m3000 (b)(4) software programs a m103-106 generator after a specific programming sequence occurs.When m3000 (b)(4) tablets initiate a programming session with a m103-106 generator, where its output current is programmed off (0 ma), and then the output current is programmed back on to >0 ma, a low output current message would be seen when an in-session interrogation is performed.This would persist upon multiple in-session interrogations and if diagnostics weren't performed during the session, show on the session report.Running system diagnostics or ending and restarting the session will confirm functionality of the device, and resolve the ¿output current low¿ error message.The low output current messages in these cases are false and do not impact generator function.No further relevant information has been received to date.